Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Home Page
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  



Amalgamations of Potent, Semipotent, and Semisuitable Rings

Khalid Adarbeh (1) and Mohammad Adarbeh (2)

(1) Department of Mathematics, An-Najah National University, Nablus, Palestine

Email address: khalid.adarbeh@najah.edu


(2) Department of Mathematics, Bir Zeit University, Ramallah, Palestine

Email address: madarbeh@birzeit.edu

Doi : https://doi.org/10.47013/16.3.13

Cited by : Jordan J. Math & Stat., 16 (3) (2023), 585 - 597


Received on: Aug. 3, 2022;                                         Accepted on: Nov. 10, 2022

 Abstract. We investigate the transfer of the notion of semisuitable, potent, and semipotent rings in different settings of the amalgamated algebras along an ideal. We put the transfer results in use to provide examples subject to the involved ring theoretic notions as well as to recover some previous results related to the transfer of these notions in other constructions such as trivial ring extension.

Keywords: Amalgamation of a ring along an ideal, trivial ring extension, suitable rings, semi-suitable rings, potent rings, semi potent rings.